# SDR YV3R202002110243

- Difficulty date: January 28, 2020
- Submitted: February 11, 2020
- Operation: General aviation
- Aircraft: N58LE
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11900
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 3757
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 IS DEFECTIVE.
